MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION¿ ENT NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC FUSION¿ ENT NAVIGATION SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733560XOM
Medical Device Problem Codes Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6) no products have been returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.A110201: applicable to system displayed 'no input detected' when it was turned on a1102: applicable to "no input detected." medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the system displayed 'no input detected' when the healthcare provider (hcp) turned the system on.There was no patient involvement.
 
Additional Manufacturer Narrative
H2) continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735672, serial lot: unknown.H2) update made to img (annex g) component code.H2) medtronic received additional information.It was reported that the site had replaced the medtronic complementary metal oxide semiconductor (cmos) battery with a non-medtronic battery.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FUSION¿ ENT NAVIGATION SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key19964359
Report Number1723170-2024-02109
Device Sequence Number8803593
Product Code HAW
UDI-Device Identifier00643169518452
UDI-Public00643169518452
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733560XOM
Device Catalogue Number9733560XOM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown